Bluelight

Thread: 'MDMA' Fainting comedown & fractals

Results 1 to 6 of 6
  1. Collapse Details
    'MDMA' Fainting comedown & fractals 
    #1
    Hi all, I'm a YA female for context whom recently partook in a session in which I took roughly 400-600mg of 'MDMA' (more on this) and a far lower amount of ketamine and alcohol.

    We got the MDMA from 2 different sources, which felt wildly different. The first lot (of which I used the most) was slightly missing the typical 'magic' experience of mandy, though still had empathogenic effects and felt similar. It was also much less stimulating than I am used to the point where I spent most of the night having to sit due to light-headedness/stiff legs/faintness. Later in the night we took the other lot which felt much more like typical MDMA that I am used to though I was drinking lightly/using ketamine which may have affected how I perceived the high.

    Later in the night as I was coming down (both before and after the ketamine use), I started getting very vivid CEVs and OEVs (OEVs being acid-like in nature, with swimming floor, swirling and fractals/mathematical patterns) however I trip often when using high doses of MDMA so I didn't think much of it (this is usually things like flies, cat hairs falling from the sky or lines/glasses etc on people and light distortions).

    I felt fine during most of the comedown beyond headache until the nighttime after (maybe 12-20 hours after last dose) where I was hit with sudden sharp chest pain, nausea and hot flashing. I assumed this was anxiety at first and ignored it however my heart rate was ~65 bpm (my normal resting heart rate being from 75-90). I walked upstairs to get a cold towel press and ended up collapsing on the landing due to dizziness/complete lack of balance - I've only had this once before while under the influence of psilocybin so not sure if connected to serotonin~? Within 10 minutes I felt fine again minus the ringing in my ears but 2 days on I'm still suffering much more stiffness/pain than I'm used to after rolling.

    How can this be avoided? Should I simply use less MDMA, was it adulterated and/or should I be worried? Any input is appreciated, cheers.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    If I was you, I wouldn't do MDMA with Alcohol or Ketamine.
    Alcohol is a depressant, then you have Ketamine which is a dissociative anesthetic and then you have MDMA which for the most part is a stimulant.

    I've taken a few times doses from 500-1000mg.
    However after long MDMA use and high doses, my comedowns are very nausea like with fevers and feeling dizzy so it could be MDMA related but yet again it's hard to say, generally 400-500mg I wouldn't have ever had these effects, 1000mg, yes. But now I get it even from 200mg, but i've taken MDMA over 8 years 3-4 times a year so yet again it's hard to say what it is but I haven't moved from bed sometimes in 2-3 days just because I feel super dizzy and think i'll pass out.

    Maybe just use less MDMA, also unless you test your stuff maybe one of them wasen't MDMA.

    With the trippy side of things, high doses of MDMA do cause hallucinations due to the conversion to MDA in your body. With this however you won't see colors or patterns like you do on LSD for instance, you'll be seeing realistic things that aren't there like people or something. You also might get brain movies, this means you just kinda zone out into a dream like state and your in another place, you might be talking to people then just snap back to reality and realize it's all in your head or you can be like me and talk to a starfish for 2 hours trying to goto the toilet thinking it was customers at work and I was using the toilet buttons to serve them.. that was crazy. Yet again, high doses of MDMA 1g+ that night.

    Just know your limits but you never know unless you test your stuff, because your visuals just sound a bit weird, more LSD like but i'd try to keep it under 400mg, plus you don't wanna loose the magic.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    One time my GF almost fainted on the comedown, I suspect this is due to low blood sugar as she hadnt eaten anything and ive read that MDMA can cause hypoglycemia.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Doclad's Avatar
    Join Date
    Mar 2015
    Location
    Outer Space
    Posts
    405
    I have had this kind of fainting towards the end of an MDA trip.
    In my case it was orthostatic hypotension, in short, there is not enough pressure to pump blood to the brain and as a consequence: dizziness, sweating, loss of balance and ringing in the ears.


    DocLad
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Greenlighter
    Join Date
    Apr 2018
    Location
    Essex, UK
    Posts
    4
    Quote Originally Posted by Tidefix View Post
    Hi all, I'm a YA female for context whom recently partook in a session in which I took roughly 400-600mg of 'MDMA' (more on this) and a far lower amount of ketamine and alcohol.

    We got the MDMA from 2 different sources, which felt wildly different. The first lot (of which I used the most) was slightly missing the typical 'magic' experience of mandy, though still had empathogenic effects and felt similar. It was also much less stimulating than I am used to the point where I spent most of the night having to sit due to light-headedness/stiff legs/faintness. Later in the night we took the other lot which felt much more like typical MDMA that I am used to though I was drinking lightly/using ketamine which may have affected how I perceived the high.

    Later in the night as I was coming down (both before and after the ketamine use), I started getting very vivid CEVs and OEVs (OEVs being acid-like in nature, with swimming floor, swirling and fractals/mathematical patterns) however I trip often when using high doses of MDMA so I didn't think much of it (this is usually things like flies, cat hairs falling from the sky or lines/glasses etc on people and light distortions).

    I felt fine during most of the comedown beyond headache until the nighttime after (maybe 12-20 hours after last dose) where I was hit with sudden sharp chest pain, nausea and hot flashing. I assumed this was anxiety at first and ignored it however my heart rate was ~65 bpm (my normal resting heart rate being from 75-90). I walked upstairs to get a cold towel press and ended up collapsing on the landing due to dizziness/complete lack of balance - I've only had this once before while under the influence of psilocybin so not sure if connected to serotonin~? Within 10 minutes I felt fine again minus the ringing in my ears but 2 days on I'm still suffering much more stiffness/pain than I'm used to after rolling.

    How can this be avoided? Should I simply use less MDMA, was it adulterated and/or should I be worried? Any input is appreciated, cheers.
    I would personally assume that you ended up taking some MDA aswell as MDMA without realising it but I wouldn't be sure, could be hence excessive visuals. Also, without trying to sound ever so serious, anything above 250mg is too much MDMA and nice effects can be felt from lower doses. I have heard of people experiencing the exact same side effects from high doses. It is common for people in the UK to take half a gram of mdma in a night out and be ok but from what I understand, girls are more prone to dangerous side effects of molly when compared to a male taking the same dose. Do you supplement with mdma aswell? I find a dose of around 160mg with supplements gives me a great experience with no side effects, also ketamine and alcohol are an unsafe combo. Try 20+mg of 2cb with mdma to potentiate it and give nice visuals without causing more damage, be safe
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    MDMA & Empathogenic Drugs
    BlueBull's Avatar
    Join Date
    Nov 2012
    Posts
    2,757
    When you take very high doses of MDMA, which 400mg-600mg is, on the comedown MDMA is very known to cause hallucinations. These are amplified by smoking weed but can occur even without it. The most intense visuals I ever experienced on tested MDMA were on par with a high dose of a true hallucinogen. I have described it extensively somewhere in a post, if you're interested I can go look for it. It can be avoided by taking less and/or smoking less or no weed. I noticed that it occurs much more frequently if you take multiple redoses spread throughout the night vs. taking a very high single dose
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •